# SDR SIMA20131116003

- Difficulty date: November 16, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 34,049 hours, 31,544 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 0
- Part serial: 0
- Condition: Corroded
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION,  FOUND INTERIOR FUSELAGE SKIN CORRODED AFT OF FRAME 13 NEAR STRINGER 20L.  COMPLETED REPAIR AND INSTALLATION OF NEW SKIN AND SPLICE STRAP IAW ERS-EM-53MR-023.
